# SDR SWAA084830

- Difficulty date: September 2, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 43,585 hours, 36,218 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Card
- Part number: 655825029
- Part serial: 064016
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRTURN BACK, DURING CLIMB LT MLG RED LIGHT ILLUMINATED.  CYCLED GEAR, NO CHANGE.  FOUND CIRCUIT CARD BAD.  REMOVED AND REPLACED CARD PER MM.
